# SDR SWAA970695

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK, FOUND AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOP.  REPLACED BATTERY PACK PER BOEING M/M.
